# SDR YENA2022081800808

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 02149
- Aircraft time: 67,574 hours, 24,242 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1179, JFK-MBJ. 'REPEAT ITEM: 3430029 3466939 DIRTY SOCK SMELL UPON ARRIVAL WHEN APU SUPPLYING BLEED AIR. THROUGHOUT CABIN AND COCKPIT. SMELL INITIATED WHEN APU BLEED SELECTED ON DURING TAXI IN. THE CABIN SMELL WAS REPORTED STRONG AT THIS POINT AND GETTING STRONGER TILL APU BLEED SELECTED OFF. THEN SMELL BEGINS TO DISSIPATE. IN AFT GALLEY SMELL STRONGER ON THE RIGHT SIDE THAN LEFT. ( APU SYSTEM )' (SUPPLEMENTAL INFORMATION TO FOLLOW)
